Alert archive / Michigan / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 45, NWS Detroit, MI
NWS Detroit, MI issued this severe thunderstorm warning at Jun 27, 2007, 3:08 PM EDT for Bay County, Saginaw County, Michigan. It was in force for 82 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 27, 2007, 3:08 PM EDT (19:08 UTC)
- Expired
- Jun 27, 2007, 4:30 PM EDT
- In force
- 82 min
- Issued by
- NWS Detroit, MI
- Area
- Counties, with a storm outline in the text
Counties Bay County, MI, Saginaw County, MI
The radar
The Detroit radar (KDTX), 89 km from the middle of the area, began a volume at 19:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 27, 3:20 PM EDT | HAIL 0.88 | 3 E Freeland, MI | |
| Jun 27, 3:30 PM EDT | HAIL 0.75 | 2 Nnw Saginaw, MI | REPORTED AT THE CORNER OF BAY AND SHATUCK ROADS. |
| Jun 27, 3:35 PM EDT | TSTM WND DMG | 4 Nw Saginaw, MI | ONE FIVE-INCH LIMB DOWN. SMALL HAIL ALSO REPORTED. |
| Jun 27, 3:40 PM EDT | HAIL 1 | 1 N Saginaw, MI | |
| Jun 27, 4:00 PM EDT | HAIL 0.75 | Bridgeport, MI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 27 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 7.1 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 261 J/kg
- Mixed-layer CIN
- -130 J/kg
- Mixed-layer LCL
- 1040 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- -20 m²/s²
- 0-3 km storm-relative helicity
- -37 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KDTX 271908
SVRDTX
MIC017-145-272030-
/O.NEW.KDTX.SV.W.0045.070627T1908Z-070627T2030Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
308 PM EDT WED JUN 27 2007
THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BAY COUNTY IN SOUTHEAST MICHIGAN
SAGINAW COUNTY IN SOUTHEAST MICHIGAN
* UNTIL 430 PM EDT
* AT 305 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING UP TO ONE INCH
DIAMETER HAIL...AND DAMAGING WINDS UP TO 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM ESSEXVILLE TO GARFIELD...
OR ALONG A LINE EXTENDING FROM 8 MILES NORTHEAST OF BAY CITY TO 11
MILES WEST OF SAGINAW...AND MOVING SOUTHEAST AT 30 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
MARION SPRINGS...CARROLLTON...ZILWAUKEE AND ST. CHARLES BY 315 PM
EDT...
BRANT...SHIAWASSEE NATIONAL WILDLIFE REFUGE AND MUNGER BY 320 PM
EDT...
FENMORE AND BRIDGEPORT BY 325 PM EDT...
CHESANING BY 330 PM EDT...
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER FROM THE WEATHER IN A STRONG
BUILDING. STAY INSIDE AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 4367 8370 4367 8391 4337 8433 4314 8436
4314 8405 4324 8371
$$
SC / BEHNKE5 follow-up statements
000
WWUS53 KDTX 271919
SVSDTX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
319 PM EDT WED JUN 27 2007
MIC017-145-272030-
/O.CON.KDTX.SV.W.0045.000000T0000Z-070627T2030Z/
BAY MI-SAGINAW MI-
319 PM EDT WED JUN 27 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR SAGINAW AND BAY COUNTIES...
AT 317 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING UP TO ONE INCH
DIAMETER HAIL...AND DAMAGING WINDS UP TO 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 6 MILES EAST OF ESSEXVILLE TO
ZILWAUKEE TO SHIELDS...OR ALONG A LINE EXTENDING FROM 8 MILES EAST OF
BAY CITY TO SAGINAW TO 8 MILES NORTHWEST OF SAGINAW...MOVING
SOUTHEAST AT 30 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
SWAN CREEK...GARFIELD...BRANT AND SHIELDS BY 325 PM EDT...
ST. CHARLES...FENMORE...SAGINAW AND ARTHUR BY 330 PM EDT...
SHIAWASSEE NATIONAL WILDLIFE REFUGE AND GERA BY 335 PM EDT...
THIS STORM WILL ALSO PRODUCE FREQUENT LIGHTNING...HEAVY RAIN AND
LOCALIZED FLOODING.
LAT...LON 4367 8370 4367 8391 4337 8433 4314 8436
4314 8405 4324 8371
$$
SC BEHNKE000
WWUS53 KDTX 271935
SVSDTX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
335 PM EDT WED JUN 27 2007
MIC017-271945-
/O.CAN.KDTX.SV.W.0045.000000T0000Z-070627T2030Z/
BAY MI-
335 PM EDT WED JUN 27 2007
...THE SEVERE THUNDERSTORM WARNING FOR BAY COUNTY IS CANCELLED...
NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE SEVERE THUNDERSTORM
THAT PROMPTED THE WARNING HAS EXITED THE COUNTY. THUS...THE WARNING
HAS BEEN CANCELLED.
LAT...LON 4348 8370 4348 8383 4352 8383 4352 8407
4337 8433 4314 8436 4314 8405 4323 8393
4324 8371
$$
MIC145-272030-
/O.CON.KDTX.SV.W.0045.000000T0000Z-070627T2030Z/
SAGINAW MI-
335 PM EDT WED JUN 27 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR SAGINAW COUNTY...
AT 334 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING UP TO ONE INCH
DIAMETER HAIL...AND DAMAGING WINDS UP TO 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM CARROLLTON TO SHIELDS...OR OVER
SAGINAW...MOVING SOUTHEAST AT 30 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
SHIAWASSEE NATIONAL WILDLIFE REFUGE BY 340 PM EDT...
ARTHUR AND BRIDGEPORT BY 345 PM EDT...
GERA...CHESANING AND FOSTERS BY 350 PM EDT...
FRANKENMUTH BY 355 PM EDT...
BURT BY 400 PM EDT...
BIRCH RUN BY 405 PM EDT...
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER FROM THE WEATHER IN A STRONG
BUILDING. STAY INSIDE AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 4348 8370 4348 8383 4352 8383 4352 8407
4337 8433 4314 8436 4314 8405 4323 8393
4324 8371
$$
SC BEHNKE000
WWUS53 KDTX 271950
SVSDTX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
350 PM EDT WED JUN 27 2007
MIC145-272030-
/O.CON.KDTX.SV.W.0045.000000T0000Z-070627T2030Z/
SAGINAW MI-
350 PM EDT WED JUN 27 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR SAGINAW COUNTY...
AT 347 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING UP TO ONE INCH
DIAMETER HAIL...AND DAMAGING WINDS UP TO 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM BRIDGEPORT TO SWAN CREEK...OR
ALONG A LINE EXTENDING FROM 6 MILES EAST OF SAGINAW TO 9 MILES
SOUTHWEST OF SAGINAW...MOVING SOUTHEAST AT 30 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
GERA BY 355 PM EDT...
FRANKENMUTH AND FOSTERS BY 400 PM EDT...
BURT AND BIRCH RUN BY 410 PM EDT...
AT 340 PM EDT...A TRAINED WEATHER SPOTTER REPORTED PENNY SIZE HAIL
IN SAGINAW.
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER FROM THE WEATHER IN A STRONG
BUILDING. STAY INSIDE AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 4348 8370 4348 8383 4352 8384 4345 8404
4321 8423 4323 8393 4323 8370
$$
SC BEHNKE000
WWUS53 KDTX 272011
SVSDTX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
411 PM EDT WED JUN 27 2007
MIC145-272030-
/O.CON.KDTX.SV.W.0045.000000T0000Z-070627T2030Z/
SAGINAW MI-
411 PM EDT WED JUN 27 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR SAGINAW COUNTY...
AT 408 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING UP TO ONE INCH
DIAMETER HAIL...AND DAMAGING WINDS UP TO 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM FRANKENMUTH TO FOSTERS TO
SHIAWASSEE NATIONAL WILDLIFE REFUGE...MOVING SOUTHEAST AT 30 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
BURT AND BIRCH RUN BY 425 PM EDT...
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER FROM THE WEATHER IN A STRONG
BUILDING. STAY INSIDE AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 4348 8370 4348 8383 4352 8384 4345 8404
4323 8412 4323 8389 4323 8370
$$
SC BEHNKE000
WWUS53 KDTX 272026
SVSDTX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
426 PM EDT WED JUN 27 2007
MIC145-272036-
/O.EXP.KDTX.SV.W.0045.000000T0000Z-070627T2030Z/
SAGINAW MI-
426 PM EDT WED JUN 27 2007
...THE SEVERE THUNDERSTORM WARNING FOR SAGINAW COUNTY HAS EXPIRED...
NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE SEVERE THUNDERSTORM
THAT PROMPTED THE WARNING HAS WEAKENED. THUS...THE WARNING HAS BEEN
ALLOWED TO EXPIRE.
RADAR INDICATED THAT HEAVY RAIN...SMALL HAIL...AND GUSTY WINDS WERE
STILL POSSIBLE FROM THESE THUNDERSTORMS.
LAT...LON 4348 8370 4348 8383 4352 8384 4345 8404
4323 8412 4323 8389 4323 8370
$$
SC BEHNKEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Detroit, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 1:50 PM EDT, 1 hour 18 minutes earlier.
Area forecast discussion, Jun 27, 1:50 PM EDT, 1 hour 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 150 PM EDT WED JUN 27 2007 .UPDATE... GOOD LOW LEVEL MOISTURE (SURFACE DEW POINTS IN THE LOW TO MID 70S)...COUPLED WITH TEMPS IN THE MID TO UPPER 80S HAS LED TO A MORE UNSTABLE ENVIRONMENT THAN PREVIOUSLY EXPECTED. 16Z LAPS DATA SHOWED SURFACE BASED CAPES OF 2000 TO 3200 J/KG...WHICH IS SUFFICIENT TO PRODUCE SEVERE WET MICRO BURSTS...DESPITE THE GENERALLY WEAK WIND FIELDS ALOFT. HAVE UPDATED HWO TO INCLUDE WIND GUSTS TO 60 MPH WITH A FEW STORMS...OTHERWISE VERY HEAVY RAINFALL WILL BE THE STORY...AS PW VALUES RUNNING CLOSE TO 200 PERCENT OF NORMAL. && .PREV DISCUSSION...ISSUED 127 PM EDT WED JUN 27 2007 AVIATION... PRE-FRONTAL NUMEROUS THUNDERSTORM ACTIVITY CURRENTLY MOVING THROUGH SOUTHEAST MICHIGAN...WITH THE ACTUAL SURFACE COLD FRONT BACK ACROSS CENTRAL LOWER MICHIGAN BEGINNING TO LIGHT UP AS WELL...AND WILL THEREFORE CONTINUE TO CARRY THUNDERSTORM MENTION AT THE TAF SITES INTO THE EVENING HOURS...ENDING NORTH TO SOUTH. SURFACE COLD FRONT TO EDGE SOUTH OF THE MICHIGAN BORDER THURSDAY MORNING. LOW LEVEL DRY AIR WILL GRADUALLY FILTER INTO THE SOUTHEAST MICHIGAN LATE TONIGHT...HOWEVER THERE LIKELY BE ENOUGH LINGERING MOISTURE AT DETROIT TAFS TO SUPPORT SOME FOG OR LOW STRATUS. PREV DISCUSSION...ISSUED 1112 AM EDT WED JUN 27 2007 PRE-FRONTAL SCATTERED (TO MAYBE NUMEROUS) ACTIVITY OVER SOUTHWEST LOWER MICHIGAN EXPECTED TO MOVE THROUGH SOUTHEAST MICHIGAN 15-18Z. AFT 18Z...THERE MAY NOT BE MUCH ACTIVITY (EXCEPT RIGHT ALONG THE SURFACE COLD FRONT)....AS NEGATIVE UPPER LEVEL IPV ADVECTION MOVES IN. WITH THE RELATIVELY WARM MID LEVELS (500 MB OF -8 C)/WEAK MID LEVEL LAPSE RATES AND SKINNY 0-1 KM CAPES OF 1000 J/KG OR LESS...NO SEVERE WEATHER IS EXPECTED WITH MARGINAL WIND FIELDS (0-6 KM BULK SHEAR LESS THAN 15 KNOTS) THROUGH 00Z. TEMPS CURRENTLY IN THE LOW TO MID 80S...AND WOULD EXPECT ANOTHER 5 DEGREE RISE FOR THE PRECIPITATION FREE LOCATIONS...WITH MOST LOCATIONS CLIMBING INTO THE UPPER 80S FOR MAXES. MAINTAINED THE LIKELY POPS THIS EVENING AS THE ACTUAL COLD FRONT DROPS SOUTH THROUGH SOUTHEAST MICHIGAN...BUT WILL LOOK AT THE TRENDS THIS AFTERNOON...AS THE FRONT IS EXPECTED TO BECOME MORE PARALLEL TO THE MEAN FLOW (W-E) ORIENTED OVER LOWER MICHIGAN. SUSPECT THE MAJORITY OF THE ACTIVITY EARLY THIS EVENING WILL BE OVER NORTHERN ILLINOIS/INDIANA WHERE BETTER INSTABILITY AND SOME UPPER LEVEL SUPPORT IS OBSERVED. PREV DISCUSSION...ISSUED 750 AM EDT WED JUN 27 2007 SHORT TERM...TODAY EARLY THIS MORNING A SURFACE LOW WAS NORTH OF LAKE SUPERIOR WITH ITS ACCOMPANYING COLD FRONT STRETCHING SOUTH SOUTHWEST THROUGH WISCONSIN. THE SURFACE LOW WILL CONTINUE EAST TODAY WITH THE COLD FRONT SLOWING DOWN AND BECOMING MORE EAST WEST ORIENTATED AS IT MOVES ACROSS SOUTHERN LOWER MICHIGAN AWAY FROM THE RATHER WEAK NORTHERN JET STREAM. THE FRONT WILL ENTER THE SAGINAW VALLEY AND THUMB REGION LATE AFTERNOON. THERE IS LITTLE IN THE WAY OF DYNAMICS TODAY OTHER THEN SURFACE CONVERGENCE WITH THE FRONT AS WINDS AND WIND SHEAR QUITE WEAK ALL THE WAY TO JET LEVEL. MODELS AND WATER VAPOR IMAGERY SHOW GENERALLY WEAK AND DIFFUSE VORT MAXES EMBEDDED IN 500MB FLOW. A BIT DEEPER MOISTURE IS ADVECTING INTO SOUTHEAST LOWER MICHIGAN WITH K INDICES REACHING LOW 30S ALONG WITH CAPES AROUND 2K JOULES AND LIS TO ABOUT MINUS 7. HOWEVER... SOUNDINGS CONTINUE TO SHOW TALL BUT SKINNY CAPES WITH LOW LEVEL CAPPING THROUGH EARLY AFTERNOON. WILL GO WITH JUST A CHANCE FOR SHOWERS AND THUNDERSTORMS THIS MORNING WITH BEST PROBABILITIES BEING FAR NORTH CLOSER TO THE APPROACHING FRONT AND CLOSER TO THE OHIO BORDER AS WATER VAPOR SHOWS A WEAK VORT OVER NORTH CENTRAL INDIANA DRIFTING TOWARD THE OHIO BORDER. SHOWERS AND THUNDERSTORMS WILL INCREASE IN COVERAGE DURING THE AFTERNOON AND EVENING WITH DAYTIME HEATING AND APPROACHING FRONT. DO NOT EXPECT SEVERE WEATHER TODAY BUT WITH LIGHT WIND PROFILE AND DEEPER MOISTURE...THUNDERSTORMS SHOULD BE PULSY SLOW MOVING AND WILL LIKELY PRODUCE SOME GOOD HEAVY DOWNPOURS. UNFORTUNATELY NOT EVERYONE WILL RECEIVE A GOOD GARDEN/LAWN WATERING DOWNPOUR. WITH A BIT MORE MOISTURE AND CLOUD COVER...MOST AREAS SHOULD SEE HIGHS IN THE UPPER 80S. LONG TERM...TONIGHT THROUGH TUESDAY COLD FRONT WILL MOVE THROUGH CENTRAL MICHIGAN THIS EVENING THEN CONTINUE SOUTHWARD ACROSS SOUTHEAST MICHIGAN AND THROUGH ALL BUT LENAWEE AND MONROE COUNTIES BY 800 AM. FRONT WILL THEN CONTINUE SOUTHWARD ACROSS THE OHIO BORDER DURING THE DAY ON THURSDAY. BEST COVERAGE OF THUNDERSTORMS SHOULD BE THIS EVENING JUST AHEAD OF THE SURFACE FRONT. THIS WILL INITIALLY BE OVER THE TRI-CITIES AND THUMB AREA DURING THE EARLY EVENING...THEN CONTINUE SOUTHWARD THROUGH FLINT...AND DOWN INTO LIVINGSTON...OAKLAND...AND MACOMB COUNTIES BY ABOUT 1100 PM. MODELS ARE INDICATING WE WILL THEN SEE A LULL AS WE LOSE HEATING BEFORE STORMS START TO RE-FIRE ALONG THE FRONT LATE THURSDAY MORNING OVER EXTREME SOUTHEAST MICHIGAN AND OHIO. STORMS THIS EVENING WILL PROBABLY BE A LITTLE STRONG...BUT FEW IF ANY SHOULD REACH SEVERE LIMITS. HELPING DEVELOPMENT...WE WILL HAVE THE RIGHT ENTRANCE REGION OF A JET STREAK RIDING OVER THE FRONT...ENERGY FROM A SHEARED OUT SHORTWAVE OVER TEXAS MOVING INTO THE REGION...AND SB CAPES OF 1500-2000 J/KG. HOWEVER...CAPE PROFILES OFF MODEL SOUNDINGS DO NOT LOOK FAVORABLE FOR THE DEVELOPMENT OF STRONG UPDRAFTS AND SHEAR BECOMES LESS FAVORABLE AFTER 00Z...HINDERING STORM ORGANIZATION. -20 LEVELS OF 25000 FT WILL ALSO LIMIT HAIL POTENTIAL. MAIN THREAT FROM THESE STORMS WILL BE HEAVY RAINFALL...WITH MODELS SHOWING PW SURGING TO BETWEEN 1.5 AND 1.75 JUST AHEAD OF THE FRONT. MOVEMENT WILL ALSO BE FAIRLY SLOW. STORMS WILL END AND SKIES WILL CLEAR RAPIDLY BEHIND THE FRONT...WITH ACTIVITY FINALLY ENDING OVER EXTREME SOUTHEAST MICHIGAN BY TOMORROW AFTERNOON. STRONG CANADIAN SURFACE HIGH TO SETTLE IN OVER THE WESTERN GREAT LAKES BY THURSDAY NIGHT AS AN OMEGA BLOCK BUILDS OVER THE NORTHERN HALF OF NORTH AMERICA. FORECAST AREA WILL GENERALLY BE UNDER NORTHERLY FLOW AND SURFACE HIGH PRESSURE UNTIL AT LEAST SUNDAY WHEN THE OMEGA BLOCK IS FORECAST TO BEGIN TO SHIFT EAST AND BREAK DOWN. SHORTWAVE MOVING THROUGH ONTARIO WILL PUSH A REINFORCING SHOT OF COLD AIR THROUGH ON SATURDAY. WHILE WE WILL PROBABLY SEE A CLOUD DECK DEVELOP AHEAD OF THIS WEAK FRONT...AIRMASS LOOKS TOO DRY AND FORCING LOOKS TOO WEAK FOR PRECIPITATION. MODELS ARE STARTING TO BECOME MORE CONSISTENT WITH A WARM FRONT LIFTING THROUGH MONDAY NIGHT/TUESDAY MORNING AHEAD OF THE NEXT LOW PRESSURE SYSTEM MOVING EASTWARD OUT OF THE PLAINS. HPC GRIDS REMAIN DRY...AND WITH OMEGA BLOCK FORECAST TO PRECEDE THE SYSTEM...WILL KEEP GOING DRY FORECAST FOR NOW AND KEEP AN EYE ON IT. MARINE... A COLD FRONT WILL MOVE ACROSS NORTHERN LAKE HURON THIS MORNING AND THEN SLOW UP AS IT CROSSES SOUTHERN LAKE HURON THIS AFTERNOON. THE FRONT WILL THEN PUSH SOUTH OF LAKE ERIE BY THURSDAY AFTERNOON. SHOWERS AND THUNDERSTORMS ARE LIKELY WITH THE FRONT BUT SEVERE WEATHER IS NOT EXPECTED. LARGE HIGH PRESSURE WILL BUILD IN BEHIND THE FRONT AND BRING FAIR BUT BELOW NORMAL TEMPERATURES ON A NORTHERLY FLOW THROUGH THE WEEKEND. SMALL CRAFT ADVISORIES ARE NOT ANTICIPATED TONIGHT AS NORTHERLY WINDS LOOK LIKE THEY WILL STAY JUST BELOW CRITERIA...AND ONLY GENERATE WAVE HEIGHTS OF BETWEEN 2 AND 4 FEET. && .DTX WATCHES/WARNINGS/ADVISORIES... MI...NONE. LAKE HURON...NONE. LAKE ST CLAIR...NONE. MI WATERS OF LAKE ERIE...NONE. && UPDATE.......SF AVIATION.....SF SHORT TERM...DRC LONG TERM....OROW MARINE.......DRC YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
Hazardous weather outlook, Jun 27, 1:35 PM EDT, 1 hour 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 135 PM EDT WED JUN 27 2007 MIZ047>049-053>055-060>062-281430- MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE-LAPEER- 135 PM EDT WED JUN 27 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LOCATIONS ALONG AND NORTH OF I-69. .DAY ONE...TODAY AND TONIGHT SCATTERED TO NUMEROUS THUNDERSTORMS WILL CONTINUE THIS AFTERNOON...TAPERING OFF AND ENDING THIS EVENING AS A COLD FRONT SLIDES THROUGH THE AREA. THESE STORMS ARE GENERALLY NOT EXPECTED TO BE SEVERE...BUT ONE OR TWO OF THE MOST INTENSE STORMS MAY PRODUCE WIND GUSTS TO 60 MPH. THE STRONGER STORMS WILL ALSO PRODUCE SMALL HAIL...FREQUENT CLOUD TO GROUND LIGHTNING...ALONG WITH HEAVY DOWNPOURS WHICH WILL CAUSE THE PONDING OF WATER ON ROADWAYS. STORM MOTION WILL BE EAST TO SOUTHEAST AT 15 TO 20 MPH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY AND TONIGHT. MIZ063-068>070-075-076-082-083-281430- ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE-LENAWEE-MONROE- 135 PM EDT WED JUN 27 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LOCATIONS SOUTH OF I-69. .DAY ONE...TODAY AND TONIGHT SCATTERED TO NUMEROUS THUNDERSTORMS WILL CONTINUE THIS AFTERNOON...TAPERING OFF AND ENDING AROUND OR AFTER MIDNIGHT AS A COLD FRONT SLIDES THROUGH THE AREA. THESE STORMS ARE GENERALLY NOT EXPECTED TO BE SEVERE...BUT ONE OR TWO OF THE MOST INTENSE STORMS MAY PRODUCE WIND GUSTS TO 60 MPH. THE STRONGER STORMS WILL ALSO PRODUCE SMALL HAIL...FREQUENT CLOUD TO GROUND LIGHTNING...ALONG WITH HEAVY DOWNPOURS WHICH WILL CAUSE THE PONDING OF WATER ON ROADWAYS. STORM MOTION WILL BE EAST TO SOUTHEAST AT 15 TO 20 MPH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A CHANCE OF THUNDERSTORMS...MAINLY NEAR THE OHIO BORER ON THURSDAY...AS THE COLD FRONT EXITS THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY AND TONIGHT. LCZ422-423-460-LEZ444-LHZ421-422-441>443-462>464-281430- ST. CLAIR RIVER-DETROIT RIVER-LAKE ST. CLAIR- MICHIGAN WATERS OF LAKE ERIE-OUTER SAGINAW BAY-INNER SAGINAW BAY- PORT AUSTIN TO HARBOR BEACH MI-HARBOR BEACH TO PORT SANILAC MI- PORT SANILAC TO PORT HURON MI- LAKE HURON OFFSHORE BEYOND 5 NM FROM PORT AUSTIN TO HARBOR BEACH MI- LAKE HURON OFFSHORE BEYOND 5 NM FROM HARBOR BEACH TO PORT SANILAC MI- LAKE HURON OFFSHORE BEYOND 5 NM FROM PORT SANILAC TO PORT HURON MI- 135 PM EDT WED JUN 27 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ST CLAIR...THE MICHIGAN WATERS OF LAKE ERIE AND LAKE HURON. .DAY ONE...TODAY AND TONIGHT SCATTERED TO NUMEROUS THUNDERSTORMS WILL CONTINUE THIS AFTERNOON...TAPERING OFF AND ENDING THIS EVENING AND TONIGHT FROM NORTH TO SOUTH. THESE STORMS ARE GENERALLY NOT EXPECTED TO BE SEVERE...BUT ONE OR TWO OF THE MOST INTENSE STORMS MAY PRODUCE WIND GUSTS TO 50 KNOTS. THE STRONGER STORMS WILL ALSO PRODUCE SMALL HAIL...FREQUENT CLOUD TO GROUND LIGHTNING...ALONG WITH HEAVY DOWNPOURS WHICH WILL CAUSE THE PONDING OF WATER ON ROADWAYS. STORM MOTION WILL BE EAST TO SOUTHEAST AT 15 TO 20 MPH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A CHANCE OF THUNDERSTORMS OVER LAKE ST CLAIR AND THE MICHIGAN WATERS OF LAKE ERIE ON THURSDAY...AS THE COLD FRONT EXITS THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT BE ANTICIPATED TODAY AND TONIGHT. SF YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
In the hours before
Local storm report, Jun 27, 2:04 PM EDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
204 PM EDT WED JUN 27 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM TSTM WND DMG 1 NW DEXTER 42.34N 83.89W
06/27/2007 WASHTENAW MI TRAINED SPOTTER
10-12 INCH TREES UPROOTED.
&&
HATZOSLocal storm report, Jun 27, 2:30 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
230 PM EDT WED JUN 27 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 PM TSTM WND DMG 2 W ALMONT 42.92N 83.08W
06/27/2007 LAPEER MI LAW ENFORCEMENT
CENTRAL DISPATCH REPORTED A LARGE TREE DOWN AT THE
INTERSECTION OF SANDHILL AND GENERAL SQUIRE ROADS.
&&
HATZOSLocal storm report, Jun 27, 3:03 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
303 PM EDT WED JUN 27 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM TSTM WND DMG DEARBORN 42.31N 83.21W
06/27/2007 WAYNE MI TRAINED SPOTTER
TWO LARGE LIMBS DOWNED NEAR TELEGRAPH AND FORD ROADS.
&&
HATZOSThe office that day
Everything else NWS Detroit, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 27, 12:39 PM EDT | Special Marine Warning | DTX | 66 min | |
| Jun 27, 1:11 PM EDT | Special Marine Warning | DTX | 64 min | |
| Jun 27, 1:30 PM EDT | Severe Thunderstorm Warning | DTX | Lapeer | 39 min |
| Jun 27, 1:47 PM EDT | Severe Thunderstorm Warning | DTX | Washtenaw, Wayne | 73 min |
| Jun 27, 2:07 PM EDT | Special Marine Warning | DTX | 61 min | |
| Jun 27, 2:19 PM EDT | Severe Thunderstorm Warning | DTX | Midland | 42 min |
| Jun 27, 3:38 PM EDT | Special Marine Warning | DTX | 68 min | |
| Jun 27, 4:39 PM EDT | Special Marine Warning | DTX | 66 min | |
| Jun 27, 4:59 PM EDT | Special Marine Warning | DTX | 46 min | |
| Jun 27, 5:17 PM EDT | Severe Thunderstorm Warning | DTX | Bay | 58 min |
| Jun 27, 5:51 PM EDT | Severe Thunderstorm Warning | DTX | Saginaw | 69 min |
| Jun 27, 6:05 PM EDT | Severe Thunderstorm Warning | DTX | Monroe | 25 min |
| Jun 27, 6:09 PM EDT | Special Marine Warning | DTX | 52 min | |
| Jun 27, 6:27 PM EDT | Severe Thunderstorm Warning | DTX | Genesee | 78 min |
Nearby
Severe Thunderstorm Warnings in Michigan, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.